Birodogyl Transaminases Increased Side Effect Reports
The following Birodogyl Transaminases Increased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Transaminases Increased, can occur, and what you can do about them.
A side effect could appear soon after you start Birodogyl or it might take time to develop.
|Eosinophilia, Granulocytosis, Hyperhidrosis, Malaise, Proteinuria, Rash, Toxic Skin Eruption, Transaminases Increased|
This Transaminases Increased side effect was reported by a consumer or non-health professional from . A 60-year-old female patient (weight:NA) experienced the following symptoms/conditions: dental care. The patient was prescribed Birodogyl (dosage: NA), which was started on Jun 09, 2009. Concurrently used drugs:
|Angioedema, Dermatitis Exfoliative, Eosinophilia, Gamma-glutamyltransferase Increased, Liver Injury, Pyrexia, Transaminases Increased|
This Transaminases Increased Birodogyl side effect was reported by a consumer or non-health professional from on Aug 29, 2007. A Female , 45 years of age, was treated with Birodogyl. The patient presented the following health conditions:
Birodogyl Transaminases Increased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Birodogyl Transaminases Increased Reviews